# SDR ASAA2021102736416

- Difficulty date: October 27, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 55,549 hours, 16,586 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Platform
- Part number: 3400018160
- Condition: Damaged
- Location: #1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 #1 ENG. FAN BLADE LUBE PLATFORMS #2, 13, 18,19,21, AND 23 ELASTOMER SEALS ARE TORN. GROUNDED - YES. REMOVED AND REPLACED #1 ENG FAN BLADE PLATFORMS #2, 13, 18, 19, 21 AND 23. REF T/C 78472010.
